| Model Number |
QLV1 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The housing of the yellow sensor does not appear to be sealed as required.The returned sensor has been tested and worked as intended, even though the traces of liquid have now dried up.The liquid ingress damage can be identified as the root cause of the issue.
Event or Problem Description
The user reported that during the case, the sensor light flashed though the volume had fallen below the set level.The flow sensor at the reservoir outlet stopped the pump.No adverse consequences occurred to the patient.